# SDR REXA2020041400472

- Difficulty date: March 2, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 15,045 hours, 10,517 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH690313519
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION : WEAR ON INNER FUSELAGE SKIN SURROUND CUT OUT AT MAIN AVIONICS COMPARTMENT ( E/E )                                      
SUMMARY: INNER FUSELAGE SKIN SURROUND CUT OUT AT MAIN AVIONICS COMPARTMENT WAS REPAIRED PER EO#R53574 REV # ORIGINAL
